# SDR ABXR2018051500139

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER STUB FRAME INNER STRUCTURE WAS FOUND CRACKED AT BS 903.5, LBL 89. TRIMMED OUT THE DAMAGE AND REPAIRED IAW SB 76753A0209, REV2, FIG 17.
